# SDR S2YA970031

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6228439003
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1234 - MQT-MKE - DURING THE CLIMB-OUT, THE CREW TURNED ON THE RADAR AND FOUND IT TO BE INOPERATIVE.  DECIDED TO RETURN TO MQT DUE TO BAD WEATHER EN ROUTE TO MKE.  MADE AN UNEVENTFUL LANDING.  ONCE ON THE GROUND, MAINTENANCE TROUBLESHOT THE SYSTEM.  REPLACED THE RADAR UNIT, OPERATIONALLY CHECKED GOOD, AND THE A/C WAS RETURNED TO SERVICE.  (M)
